Journal article

The monomorphism problem in free groups

  • Ciobanu, Laura Département de mathématiques, Université de Fribourg, Switzerland
  • Houcine, Abderezak Ould Université de Mons-UMONS, Belgium - Université de Lyon, Ecole Centrale de Lyon, CNRS, UMR5208, Institut Camille Jordan, Villeurbanne, France
    15.04.2010
Published in:
  • Archiv der Mathematik. - 2010, vol. 94, no. 5, p. 423-434
English Let F be a free group of finite rank. We say that the monomorphism problem in F is decidable if there is an algorithm such that, for any two elements u and v in F, it determines whether there exists a monomorphism of F that sends u to v. In this paper we show that the monomorphism problem is decidable and we provide an effective algorithm that solves the problem.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/301736
Statistics

Document views: 4 File downloads:
  • Arch_mat.pdf: 1